A 26-year-old male asked:
I recently started taking a whey protein supplement, a couple days into it i started experiencing burning urine. could this be protein over load on the kidneys?
1 doctor answer • 2 doctors weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Whey protein: Do you have underlying renal disease? How much protein were your ingesting? What was your hydration like?
Created for people with ongoing healthcare needs but benefits everyone.
61 viewsReviewed >2 years ago
Last updated Jul 18, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.